MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8480
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 lot number: the customer reported lot # r25j221079; however, this lot number is not recognized by baxter.D4: unique identifier (udi) #: as the lot # provided is not recognized by baxter, the udi will consist of the di only.E1: initial reporter phone no.: (b)(6).The actual device was not available; however, a photograph and video of the sample were provided for evaluation.Visual inspection revealed that the gland of the y-site clearlink was leaking.The reported condition was verified.The cause of the condition was not determined.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink non-dehp solution set leaked from the y-site.This occurred during infusion of amino acids while the reporter was attempting to hang total parenteral nutrition (tpn).The reporter was having trouble getting the second filter primed, so they were using the pump to prime this last bit of tubing.When the reporter started the unspecified infusion pump, they noticed the amino acid solution was leaking out of the y-site where the lipids would be connected.The specific infusion rate was unknown, but was reported as ¿less than 75 ml/hr¿.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
CLEARLINK/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25641088
Report Number1416980-2026-02157
Device Sequence Number9423936
Product Code FPA
UDI-Device Identifier00085412565750
UDI-Public(01)00085412565750(10)R25J21079(17)271021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2R8480
Device Catalogue Number2R8480
Device Lot NumberR25J21079
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer07/23/2026
09/02/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date07/28/2026
10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMINO ACIDS
Patient SexUnknown